# SDR YENA2024082201140

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 07520
- Aircraft time: 28,708 hours, 9,213 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#404, SJU-JFK. 'PAX AN F/A DURING LAST 10 MINUTES OFFLIGHT EXPERIENCED BURNING IN THEIR NOSE AND THROAT; ACCOMPLISHED REVIEW OF THE AML AND MANUAL E SYSTEM NO ODER EVENT IN THE PAST 30 DAYS ACCOMPLISHED SECTION "A" COMPLIED WITH INF NOTICED 2017-T015 SECTION "A" ISO FAULT TYPE 10 PASSENGERS OR CREW HYGIENE PER TSM 05-50-00-810-B/ TSM 05-50-00-810-085 B A/C OK FOR SERVICE.'
